MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15192-VFE
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The report of leaking at the juncture hub was able to be confirmed through investigation of the returned sample.The customer returned one vectorflow retrograde kit including the assembled catheter and tunneler for analysis.Visual analysis revealed that the compression fitting was threaded all the way onto the juncture hub, with no threads visible.Dimensional inspection revealed that the length of the arterial cannula from the juncture hub to the distal tip measured and the length of the venous cannula from the juncture hub to the distal tip measured above their respective specification limits.After initial leaking testing of the catheter assembly, the compression fitting was unscrewed.The green compression sleeve was observed to be advanced onto the threads of the juncture hub.This is consistent with incorrect assembly and can lead to incomplete compression.The leak testing of the connector assembly rev ealed leaking between the metal cannulas and the white juncture hub.A device history record (dhr) review was performed, and no relevant findings were identified.Manufacturing was contacted as part of this investigation, and they confirmed that this defect is likely molding related.Further investigation has been initiated under teleflex quality systems to evaluate this issue.
 
Event or Problem Description
It was reported that "i found leaking between the metal cannulas and the juncture hub, the product was leaking air while they were checking for blood aspiration, they have recut the catheter and tried to fix the issue but still the air leakage is present so they remove the catheter and use new catheter for the case.".

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23776314
Report Number9680794-2025-01031
Device Sequence Number15973428
Product Code MSD
UDI-Device Identifier10801902127171
UDI-Public(01)10801902127171(11)221201(17)251130(10)13F22L0614(21)
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue NumberCS-15192-VFE
Device Lot Number13F22L0614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown